# SDR UALA2011092705220

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT-BLENDOUT STA 312, STR 23L.  MAJOR REPAIR ACCOMPLISHED.  BLENDED AREA SMOOTH, ACCOMP HFEC INSP REF NDT PT 6, 51-00-01, NO CRACKS NOTED.  INSTALLED RPR SKIN DOUBLER REF EC-RA 5330-04159 AND EVA 81333.
